# SDR DALA2016110908558

- Difficulty date: July 24, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 67,752 hours, 49,964 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A CRACK ON LOWER SECTION OF PRESSURE SEAL RETAINER OF RT FWD OVER WING EMERGENCY EXIT DOOR.  THE SEAL RETAINER WAS REMOVED DRILLED AND INSTALLED IAW SRM  57-30-2 AND 57-10-4.
